MAUDE Adverse Event Report: LIKO AB LIKORALL 250 ES, WHITE; LIFT, PATIENT, NON-AC-POWERED

LIKO AB LIKORALL 250 ES, WHITE; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122502
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer provided a picture of the broken composite sling bar hook, displaying a complete fracture in the composite hook.It was also reported that the broken components were replaced before the lift inspection.When inspected, the lift was found to be working as intended.The most probable cause for the composite hook to break is the load being applied asymmetrically on only one side of the sling bar.Tests performed on universal sling bars have shown that when the load is applied to both sling bar hooks, as per the intended use, the composite hook can withstand > 780 kg before breakage.In the instruction for use for universal sling bars (7en160185 rev 5), the safety instruction section states: before lifting, always make sure that the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface.For safety, load must be applied to all sling bar hooks on the sling bar during the lift! although there was no patient injury associated with the reported event, the report of the sling bar hook breaking during patient lift could contribute to a serious injury or death, if the malfunction were to recur.Therefore, hillrom considers this complaint a reportable malfunction.
 
Event or Problem Description
The customer reported that while attempting to move a patient using the likorall 250 device, the device's sling bar composite hook broke off the sling bar.There was no injury associated with this event.This report was filed in our complaint handling system as (b)(4).

Brand Name
LIKORALL 250 ES, WHITE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key15173184
Report Number8030916-2022-00041
Device Sequence Number17423645
Product Code FSA
UDI-Device Identifier00887761979505
UDI-Public010088776197950511210909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122502
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown